MathSciNet Relay Station
MathSciNet bibliographic data
MR833704 (87d:30028) 30C75 (30D50)
Horwitz, A.; Newman, D. J. An extremal problem for analytic functions with prescribed zeros and $r$th derivative in $H\sp \infty$. Trans. Amer. Math. Soc. 295 (1986), no. 2, 699–713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement